# SDR UIEA2013012300020

- Difficulty date: January 20, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,660 hours, 8,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 LT MLG WW PRESSURE BULKHEAD FOUND CRACKED AT LBL 75 AREA. REPAIRED IAW RS R1-53-48-10119)
